# SDR USAA970146

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 887
- Part time: 35,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND CORROSION 6 INCHES AT STATION 887 STRINGER 25R.  INSTALLED DOUBLER (REPLACED DAMAGED SECTION), REPAIRED PER SRM 53-10-3.  CORROSION TASK NR, C53-208-01, CORROSION LEVEL 1.  (M)
